# SDR USAA010902

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 947.5
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CORRODED .5 INCH BY .5 INCH, BS 947.5, BETWEEN S27L AND S26L.  CORROSION LEVEL 1, TASK NR C53-208-01.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-01-2.  (M)
